# SDR DALA2019121707366

- Difficulty date: December 16, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2. CORROSION STRINGER 41R LOCATED BTW FR 61 TO FR 63 IN AFT CARGO COMPARTMENT (SSI 534107). REPLACED STRINGER 41R LOCATED BTW FR 61 TO FR 64 IN AFT CARGO COMPARTMENT AS PER A319 SRM 51-72-11 AND DWG #D53476324.
